# SDR DALA2017012200523

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 72,663 hours, 16,923 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Leaking
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNT RUBBER SMELL IN B/C CABIN. SEEMED TO MOVE FROM ROW 2 TO ROW 8, RIGHT SIDE. CABIN LIGHTS TURNED OFF, SMELL WENT AWAY. CABIN WALK THROUGH, NO SMELL AT ALL. NEVER ANY SMOKE PRESENT. SEE SMOKE QUESTIONNAIRE. T/S BURNT RUBBER SMELL. DID NOT DUPLICATE. OPERATED BOTH PACKS,  RECIRC FANS, GALLEY PWR AND ALL CABIN LIGHTS IN FULL BRIGHT AND LOW SETTINGS. ALL OPERATION NORMAL PER AMM. COFFEE MAKER AT GALLEY 401 WAS REPLACED FOR LEAKING, AND GALLEY 400 CHILLER R&R FOR POPPED CIRCUIT BREAKER.
